Linker's picture
Linker
  • 6
4995

-7 No sex drive

ad

I am running 500mg/week of test e and have no sex drive, I have been running for the last two weeks 250 mg Monday AM and Thursday PM , after first injection I thought my sex drive increased now I have none I cannot maintain an erection what could be the reason?

My blood pressure is
Sys=134
DIA=94
Pul/min=104

Greg's picture

Aw, is the arrogant, overcompensating millennial feeling picked on? Why do you think that is?

BTW (millennial for, "by the way") did you notice any self debasement in my comment?? You certainly missed the sarcasm above. Are you sure you're over 20 snowflake?

dextetherdog's picture

Need to check your hormone levels, you want to know your estradiol and prolactin levels. Sex drive should’t be low while you’re on synthetic hormones man.

Jayzgainz's picture

Dude, these guys are telling you to check your bloodwork and such. Blah blah blah. This site has been helping guys get hard for years. Check it out.

https://www.pornhub.com

Owes a Review × 1 In a promo × 1
wanted's picture

Get a better looking girlfriend

boldenone99's picture

haha

In a promo × 1
Sam I Am's picture

Your gay af. That's your problem. Nohomo..

Owes a Review × 1
GizmoDuck's picture

Lol

Fangsharp's picture

Whats sad is how much help you got from experienced guys and a MOD chimed in and helped. Not many get that much help and info. Piss off....waste of everyones time.

addicted.to.pain's picture

bro your 1st post is riddled with good feedback. He is a troll I tell you

Greg's picture

What did we discuss in your other post? Your BP is high normal. Get bloods, most likely there will be other contributing factors.

Glad to see you got a BP monitor...

GizmoDuck's picture

Why are you posting the same thing again?

IrishMack's picture

Because he didnt like any of the answers and expected a different result......on the same forum. Shows the severe lack of intelligence.

fusebox's picture

Dumbasses